Join the 'Radiation' group to help and get support from people like you.
We found 25 questions associated with the 'Radiation' topic.
Posted 18 Nov 2017 • 5 answers
I was diagnosed with TJ N about seven years ago. I tried the usual, tegretol, neurontin, and Gabapentin before finally having GammaKnife Surgery (actually radiation) performed. Now, six years later and I am experiencing intense pain once more. Today, my Dr. Started me on Baclofen - 5mg three times... read more
Posted 24 Feb 2013 • 7 answers
Hi. I learned some things that I'd like to share with you. I only had nose-face radiation, but I listened to the techs and doctor and learned things that could help everybody. I'll dispel some myths too- Radiation isn't a new thing-my father had it about 1954-55 and he didn't... read more
Posted 19 Apr 2017 • 3 answers
My father had his right Kidney removed in July of 2016. He also has COPD. The Dr. advised he took all the cancer out and he did not need chemo or radiation. He had bloods done in October of 2016 and January of 2017 all of which came back normal. This past March I returned home from vacation to... read more
Posted 17 Oct 2018 • 1 answer
I am waking up every night with severe tingling in my hands and arms also very swollen I heard maybe gabapentin could help with this side affect??
Posted 9 May 2013 • 2 answers
I have been taking neurontin about 6 weeks after being diagnosed with periperal neuropathy. I am also type 2 diabetic. I have had Prostrate Cancer,treated with radiation and hormone therapy. It is in remission.my last PSA was :0.4. My last radiation treatment was June 15 of 2012
Posted 19 Oct 2014 • 2 answers
I'm on a low-iodine diet for pre-radiation treatment, and cannot have any Red dye #3 (which it doesn't have) but I read somewhere it had an added red oxide something? Anyone have a clue? I can't seem to find the ingredients anywhere. Thanks so much in advance!
Posted 26 Mar 2015 • 1 answer
depakote was the third drug added to a regime already including keppra and vim pat. It was added for unilateral seizures during radiation treatment for glioblastoma. Radiation ended nearly 6 months ago. No further seizures once depakote was added. Follow up MRIs show no progression of tumor or... read more
Posted 25 Jun 2015 • 2 answers
I am a 50yr old woman and am 2.5 years post-op stage 2, hormone receptor positive breast cancer. I had no chemo, only accelerated radiation treatment following surgery. Because of a total hysterectomy 10 years ago and now being deprived of any hormones, I take a myriad of medications including-... read more
Temozolomide - Will people get bald and does it need to take forever to stop the cancer coming back?
Posted 3 days ago • 0 answers
I just finished 9 weeks of radiation (grade 4 brain cancer) and daily temodals (120ml, I got virus at the last five days (WBC 3.1) and needed to stop) together. Then one month off. Then now this month April they got me almost double doses for 5 days per month. I took for the 3rd day already I felt... read more
Posted 17 May 2014 • 1 answer
I am taking metformin 100 mg. twice a day. about 5 months ago I went through 8 weeks of chemo once a week and radiation 5 days a week for stage 4 cancer in the lymph nodes in the groin. during this time I only took the metformin on the day of and the day after chemo as my sugar stayed low except... read more
Posted 19 Jan 2015 • 2 answers
My sister was started on Cyramza last week, in addition to Taxol, for her recurrent metastatic esophageal junction cancer. She has already undergone chemo, radiation, surgery to remove tumor with a stomach pull through. She is doing pretty well but now has two metastatic lymph nodes at the porta... read more
Posted 6 Jun 2013 • 1 answer
Normal range is 1.8 to 7.8 ng/ml. Restricted from taking supplements or gels as I'm a prostate cancer 'survivor' at 12 years out--- surgery then radiation; I guess the radiation is what lowers the testosterone... and thins bones (I have osteo neutrino which is precursor to... read more
Posted 24 Aug 2014 • 2 answers
I had cancer about 4 or 5 years ago. I had 6 months of radiation and chemo. The last month it was in larger doses. I complained to the doctors I was having tingling in my finger tips and the ball of my feet and toes. Did this cause trouble with my nerve endings?
Posted 5 Apr 2016 • 1 answer
Diagnosed in 2010 with invasive lobular breast cancer (stage 3b), went thru chemo (6 rounds every 3 weeks), surgery (bi-lateral mastectomy), radiation and was in remission. During remission, I was taking Arimidex every day and getting an Xgeva injection every 3 months. All scans, up until one I... read more
Posted 29 Mar 2019 • 0 answers
I take mines in the thigh and my morning numbers are still above 160 but not over 200. I take farxiga and glimepiride. I should say that I am 6 mos out of chemo and 6wks finshed with radiation... cancer free. Just wondering if I should inject in the stomach area. I have been on it for 2.5 mos and... read more